Open Access
Translator Disclaimer
May 2003 Algebraic convergence of Markov chains
Mu-Fa Chen, Ying-Zhe Wang
Ann. Appl. Probab. 13(2): 604-627 (May 2003). DOI: 10.1214/aoap/1050689596

Abstract

Algebraic convergence in the $L^2$-sense is studied for general time-continuous, reversible Markov chains with countable state space, and especially for birth--death chains. Some criteria for the convergence are presented. The results are effective since the convergence region can be completely covered, as illustrated by two examples.

Citation

Download Citation

Mu-Fa Chen. Ying-Zhe Wang. "Algebraic convergence of Markov chains." Ann. Appl. Probab. 13 (2) 604 - 627, May 2003. https://doi.org/10.1214/aoap/1050689596

Information

Published: May 2003
First available in Project Euclid: 18 April 2003

zbMATH: 1030.60070
MathSciNet: MR1970279
Digital Object Identifier: 10.1214/aoap/1050689596

Subjects:
Primary: 60F25 , 60J27

Keywords: algebraic convergence , birth-death chains , coupling , Markov chains

Rights: Copyright © 2003 Institute of Mathematical Statistics

JOURNAL ARTICLE
24 PAGES


SHARE
Vol.13 • No. 2 • May 2003
Back to Top